×

zbMATH — the first resource for mathematics

Logics with separating sets of measures. (English) Zbl 0774.06005
The authors study a totally bounded uniformity on an orthomodular lattice induced by a set of measures. Some properties of topologies induced by a suitable set of measures, order topology and interval topology as well as relations between those topologies are shown.
Reviewer: J.Tkadlec (Praha)

MSC:
06C15 Complemented lattices, orthocomplemented lattices and posets
81P10 Logical foundations of quantum mechanics; quantum logic (quantum-theoretic aspects)
03G12 Quantum logic
06B30 Topological lattices
PDF BibTeX XML Cite
References:
[1] BERAN L.: Orthomodular Lattices. Academia Reidel P. C., Dordrecht 1984. · Zbl 0558.06008
[2] BIRKHOFF G.: Lattice Theory. (Russian translation.) ”Nauka”, Moscow 1984. · Zbl 0126.03801
[3] CZÁSZÁR A.: General Topology. Akadémiai Kiadó, Budapest 1978.
[4] ERNÉ M.: Order topological lattices. Glasgow Math. J., 21, 1980, 57-68.
[5] ERNÉ M., WECK S.: Order convergence in lattices. Rocky Mountain J. Math., 10, 1980, 805-818. · Zbl 0432.06008
[6] FRINK O.: Topology in lattices. Trans. AMS, 51, 1942, 569-582. · Zbl 0061.39305
[7] KATĚTOV M.: Remarks on Boolean algebras. Colloquium Math., vol. II 3-4, 1951. · Zbl 0045.00903
[8] KALMBACH G.: Orthomodular Lattices. Academic Press, London 1983. · Zbl 0528.06012
[9] NAGATA J.: General Topology. North-Holland P. C., Amsterdam 1968. · Zbl 0181.25401
[10] PALKO V.: Topologies on quantum logics induced by measures. Math. Slovaca, 39, 1989, 267-275. · Zbl 0674.03021
[11] PULMANNOVÁ S., RIEČANOVÁ Z.: A topology on quantum logics. Proc. AMS, 106, 1989, 891-897. · Zbl 0679.06004
[12] RIEČANOVÁ Z.: Topology in quantum logics induced by a measure. Proc. of the conf. ”Topology and measure V.” Wissenschaftliche Beiträge EM A Universität Greifswald DDR, Greifswald 1988, p. 126-130.
[13] SARYMSAKOV T. A., AJUPOV S. A., CHADŽIJEV Z., ČILIN V. J.: Uporiadočennyje algebry. FAN, Taškent 1983.
[14] VARADARAJAN V.: Geometry of Quantum Theory. Springer, New York 1985. · Zbl 0581.46061
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.